# SDR RAIA00111001

- Difficulty date: November 5, 2001
- Submitted: November 11, 2001
- Operation: Air carrier
- Aircraft: N426TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 228
- Aircraft time: 24,426 hours, 24,375 cycles
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Filter
- Part number: ER18326
- Condition: Leaking
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

7176-STL- GREEN HYDRAULIC SYSTEM LOW PRESSURE ON DECENT. MAINTENANCE INSPECTED AND REMOVED AND REPLACED LEAKING ACOUSTIC FILTER OPS AND LEAK CHECKED GOOD IAW ATR MAINTENANCE MANUAL
